# SDR DALA12007483127

- Difficulty date: September 4, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA, DUMMY RAIL BETWEEN FR66 AND FR67 HAS CORROSION.  RETAIN FOR RECORDS.  REMOVED CORROSION IAW  SRM 51-74-00.  AFTER REWORK DIMENSION OF AREA ARE ORIGINAL MATERIAL .157" L=1.120 X W=1.040 X D=0.047,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-42-11. INSTALLED NEW SEAT TRACK IAW SRM 51-42-11. TOP COATED FASTENERS IAW SRM 51-75-12.
